# SDR 2004UALA00359

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 8,840 hours, 3,621 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BETWEEN FR1 & FR2 JUST FWD OF FWD E&E DOOR.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED DOUBLER REPAIR.
